| Model Number |
GL-69-MG |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during an open vagus nerve stimulation (vns) revision, in the subdermal, the tip of the needle broke off.All parts was contained.To resolve the issue, a new suture was used.There was no patient injury.